# SDR AALA202304035857

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 23,631 hours, 10,624 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW HARD TO OPEN. MAINTENANCE REMOVED WINDOW, REPLACED ACCENTRIC LOCKING NUTS, RE-INSTALLED WINDOW AND ADJUSTED WINDOW PER AMM 56-12-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
